Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Fever, typhoid, malaria. Taken antibiotics, tiredness, tongue dryness. Cure?

hi my name is XXXXX ,15 years old. height 172. weight 75....monday i was suffering from fever..i gave blood test ..i showed that i am suffering from typhoid and malaria ..i went to doctor .he gave me some medicine..then from tuesday i dont have fever..but iam feeling little tongue is little dried i still having fevers
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello there.

Since you are having fever, dryness of the tongue is very common. This is because high grade fever produce dehydration.

You have to ensure that you take good amount of fluids and juices along with liquid diet. This will help you recover soon.

A multivitamin like B-complex will also help.

Use of antibiotics and other drugs in fever also can lead to dryness of tongue as a side effect.
Tiredness is very a common symptom of fever.
Fever would settle after the complete course and dose of antibiotics and antimalarials get over.

Wishing you a speedy recovery.

take care.
Answered: Thu, 25 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor